MathSciNet Relay Station
MathSciNet bibliographic data
MR3072391 34A07 (34A45)
Abu-Arqub, Omar; El-Ajou, Ahmad; Momani, Shaher; Shawagfeh, Nabil Analytical solutions of fuzzy initial value problems by HAM. Appl. Math. Inf. Sci. 7 (2013), no. 5, 1903–1919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement